×

zbMATH — the first resource for mathematics

Years ago. (English) Zbl 0639.01016
Verf. erinnert an die Publikation dreier grundlegender Arbeiten Carathéodorys über konforme Abbildungen vor 75 Jahren (1912 und 1913), bespricht kurz Inhalt und Bedeutung und skizziert Carathéodorys Lebenslauf.
Reviewer: K.-B.Gundlach
MSC:
01A60 History of mathematics in the 20th century
30-03 History of functions of a complex variable
01A70 Biographies, obituaries, personalia, bibliographies
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] L. Bierberbach [1913], Über einen Satz des Herrn Carathéo-dory,Nachr. Kgl. Gesell. Wissen. Göttingen, 552-560. JFM 44, 760.
[2] C. Carathéodory [1912], Untersuchungen über die konformen Abbildungen von festen und veränderlichen Gebieten,Math. Ann. 72, 107–144. JFM 43, 524–525. [1954– 57], Vol. III, 362–405. · JFM 43.0524.01
[3] —- [1913b1], Über die gegenseitige Beziehung der Ränder bei der konformen Abbildung des Inneren einer Jor- danschen Kurve auf einen Kreis,Math. Ann. 73, 305–320. JFM 44, 757. [1954–57], Vol. IV, 3–22. · JFM 44.0757.01
[4] —- [1913b2], Über die Begrenzung einfach zusammenhängender Gebiete,Math. Ann. 73, 323–370. JFM 44, 757–758. [1954–57], Vol. IV, 23–80. · JFM 44.0757.02
[5] —- [1914], Elementarer Beweis für den Fundamentalsatz der konformen Abbildungen,Schwarz-Festschrift, J. Springer Verlag, Berlin, 19-41. JFM 45, 667–668. [1954– 57], Vol. III, 273–299. · JFM 45.0667.02
[6] —- [1936], Bericht über die Verleihung der Fieldsmedaillen, Congrès Internat. Math. Oslo, 308-310. JFM 63, 816. [1954–57], Vol. V, 84–90.
[7] —- [1954–57],Gesammelte Mathematische Schriften, Vols. I-V, C.H. Beck’sche Verlag, München. MR 16, 435, 485; 17, 446; 18, 453; 19, 108.
[8] E. F. Collingwood and A. J. Lohwater [1966],The theory of cluster sets, Cambridge Tracts in Math. 56, Cambridge Univ. Press. MR 38 #325. · Zbl 0149.03003
[9] R. Courant [1914], Über eine Eigenschaft der Abbildungsfunktionen bei konformer Abbildung,Nachr. Kgl. Gesell. Wissen. Göttingen, 101-109. JFM 45, 668.See also: Bemerkung zu meiner Note ”Über eine Eigenschaft...,”ibid. [1920], 69-70. JFM 48, 1235.
[10] O. J. Farrell, [1934], On approximation to an analytic function by polynomials,Bull. Amer. Math. Soc. 40, 908–914. JFM 60, 1010; ZBL 10, 348. · Zbl 0010.34804
[11] P. Koebe [1913], Ränderzuordnung bei konformer Abbildung,Nachr. Kgl. Gesell. Wissen. Göttingen, 286-288. JFM 44, 759–760. · JFM 44.0759.03
[12] —- [1914], Zur Theorie der konformen Abbildung und Uni- formisierung,Leipziger Berichte 66, 67–75. JFM 45, 670.
[13] E. Lindelöf [1914], Sur la représentation conforme,C.R. Acad. Sci. Paris 158, 245–247. JFM 45, 665. · JFM 45.0665.01
[14] A. I. Markusevič [1936], Sur la représentation conforme des domaines é frontière variables,Mat. Sbornik 1 (43), 863–886. JFM 62, 1215; ZBL 16, 310–311.
[15] W. F. Osgood [1900], On the existence of the Green’s function for the most general simply connected plane region,Trans. Amer. Math. Soc. 1, 310–314. JFM 31, 420. · JFM 31.0420.01
[16] —- [1901], Allgemeine Theorie der analytischen Funktionen a) einer und b) mehrerer komplexen Größen,En- cykl. Math. Wissen. 2b2, 1–114. JFM 33, 289.
[17] W. F. Osgood and E. H. Taylor [1913], Conformai transformations on the boundaries of their regions of definition,Trans. Amer. Math. Soc. 14, 277–298. JFM 44, 758. · JFM 44.0758.02
[18] G. Piranian [1958], The boundary of a simply connected domain,Bull. Amer. Math. Soc. 64, 45–55. MR 20, #6526. · Zbl 0081.17003
[19] H. Poincaré [1883], Sur un théorème de la théorie générale des fonctions,Bull. Soc. Math. France 11, 112–125. JFM 15, 348.
[20] —- [1884], Sur les groupes des équations linéaires,Acta Math. 4, 201–312. JFM 16, 252–257. · JFM 16.0252.01
[21] Chr. Pommerenke [1975],Univalent Functions, Vandenhoeck & Ruprecht, Göttingen. MR 58 #22526.
[22] L. A. Rubel and A. L. Shields [1964], Bounded approximation by polynomials,Acta Math. Ill, 145-162. MR 30 #5104. · Zbl 0136.37404
[23] D. Sullivan [1985], Quasiconformal homeomorphisms and dynamics. 1. Solution of the Fatou-Julia problem on wandering domains,Annals Math. 122, 401-418. MR 871:58103. · Zbl 0589.30022
[24] J. L. Walsh [1924], On the expansion of analytic functions in series of polynomials,Trans. Amer. Math. Soc. 26, 155–170. JFM 50, 239. · JFM 50.0239.03
[25] —- [1926], Über die Entwicklung einer analytischen Funktion nach Polynomen,Math. Ann. 96, 430–436. JFM 52, 299–300. · JFM 52.0299.04
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.